MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. GST GOLD RELOAD 45MM 6 ROW; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. GST GOLD RELOAD 45MM 6 ROW; STAPLE, IMPLANTABLE
Catalog Number GST45D
Medical Device Problem Codes Material Integrity Problem (2978); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 2/5/2026.B3: unknown.D4: batch #unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Additional information was requested, and the following was obtained: was the damage of the device discovered before opening the packaging? or, was the damage discovered after opening and manipulating the device? after opening.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided; therefore, a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the cartridge and the metal part were not properly attached when opened the cartridge.Also, one side of the tip was bent.Another cartridge was used to handle the situation.Even after asking the distribution agency and the operating nurse, the operation date and the surgeon were unknown.The device was not used for the patient.The cartridge color was gold.Additional suture was performed to complete the case.There were no adverse consequences to the patient.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent 2/17/2026.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/23/2026.D4: batch #900c39.Updated data: d4 (lot number, expiration date), h4.Corrected data: d4 (udi).Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample revealed that the gst45d reload was returned unfired with one tyvek, with the reload pan bend and partially dislodged from the left proximal side.In addition, 1 double driver missing, making the reload non-functional.No functional test was performed due the condition of the reload.No conclusion could be reached on what may have caused the reload pan to dislodge.As part of our quality process, the manufacturing records of this batch number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 900c39, and no non-conformances were identified.

Brand Name
GST GOLD RELOAD 45MM 6 ROW
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
3035526892
MDR Report Key24268352
Report Number3005075853-2026-01049
Device Sequence Number10658459
Product Code GDW
UDI-Device Identifier10705036014898
UDI-Public(01)10705036014898(10)900C39(17)270430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163454
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGST45D
Device Lot Number900C39
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/09/2026
02/20/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/17/2026
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown